# SDR COMA0260089

- Difficulty date: February 1, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 11,569 hours, 11,668 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5996 - STICK SHAKER ACTIVATED AFTER T/O.RESET THE STALL COMPUTER - SYSTEM TEST SATISFACTORY.
